Can gabapentin cause decreased ability to achieve orgasm in women?
Question posted by Kalanzmom on 6 Aug 2016
Last updated on 13 November 2018 by cindy-59
Hi Kalanzmom. I know it’s been a couple years since you asked this question about Gabapentin but I’m hoping you will see my answer. I tried Lyrica and Cymbalta and both of them caused me the same problem. I’ve heard from many others that Gabapentin does it too. Sex toys or watching movies will not make any difference. Just think about it; these medications calm down nerves! That’s why it happens. I hope you’re doing better. Maybe even quit taking Gabapentin and found something else that has helped you. These types of medications play havoc with our bodies and our lives. I will never take another medication like these again. Take care. Cindy
This question is seeking a direct answer. You may only reply once to this question so please take the time to ensure quality in your response.
You didn't specify if that is the only medication you are taking. I am on 6 different medications & my libido is still great. As well as my ability to orgasm. Have you considered using toys along with your partner to help you? I am only allowed to respond once so I hope you are able to get some relief.
- Gabapentin uses and safety info
- Gabapentin information for Healthcare Professionals (includes dosage details)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.